# SDR DALA2024100809825

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ATTACH FITTING BUSHING UPPER SERVO CONTROL ON RUDDER (1EA). CORRECTIVE ACTION: REPLACED BUSHINGS (1 EA) ON UPPER ACTUATOR ATTACHMENT BRACKET OF RUDDER, AS PER A319 SRM 51-72-12-911-002. (0596845)
